MAUDE Adverse Event Report: KENTEC MEDICAL, INC. AMERITUS ENFIT ENTERAL FEEDING TUBE

KENTEC MEDICAL, INC. AMERITUS ENFIT ENTERAL FEEDING TUBE
Model Number ENF-60P-40
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The supplier of the raw materials that composes the radiopaque portion of the tubing, inadequately mixed the proportions of raw materials together, resulting in the radiopaque capacity to be compromised.Upon complaint investigation, the contract manufacturer opened a capa to establish and implement procedures to verify the radiopaque capacity of the tubing to assure that the problem does not reoccur.At this time, the capa is still ongoing.
 
Event or Problem Description
Indwelling feeding tube was not visible under xray.

Brand Name
AMERITUS ENFIT ENTERAL FEEDING TUBE
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
KENTEC MEDICAL, INC.
17871 fitch
irvine CA 92614
MDR Report Key6678488
Report Number2080225-2017-05011
Device Sequence Number816275
Product Code FPD
UDI-Device Identifier10817522012285
UDI-Public10817522012285
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Replace,Recall
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date07/01/2019
Device Model NumberENF-60P-40
Device Catalogue NumberENF-60P-40
Device Lot NumberKS1608008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 DA